IJPAM: Volume 76, No. 3 (2012)
Faculty of Sciences
1267 Latakia, SYRIA
Abstract. In the present paper we are concerned with A-statistical convergence of two sequences of linear positive operators. The first is of discrete type and the second is of integral type.
Received: July 18, 2011
AMS Subject Classification: 41A25, 41A36
Key Words and Phrases: statistical convergence, A-statistical convergence, positive linear operators
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395